# SDR AALA202502065718

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 31,256 hours, 12,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING EMERGENCY LIGHT TEST,  EMERGENCY POWER SUPPLY UNIT 12WL FAILED. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 12WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
